MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE S; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE S; IMPLANTABLE LEAD
Model Number 0128
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has been received for analysis.This report will be updated should different information be provided.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead was an attempted implant due to high out of range pacing impedance measurements greater than 2,000 ohms.The lead was returned.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, a thorough evaluation of the lead was performed.Testing was completed to assess lead electrical performance and inner/outer insulation integrity.Measurements throughout these tests were within normal limits.Microscopic inspections of the terminal pin assembly, lead body, and electrode tip found no anomalies.Laboratory testing was unable to reproduce the reported clinical observations and detailed analysis did not reveal any abnormalities.Laboratory analysis did not identify any lead characteristics that would have caused or contributed to the reported clinical observations.
 
Event or Problem Description

Brand Name
ENDOTAK RELIANCE S
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key9925157
Report Number2124215-2020-04144
Device Sequence Number3296653
Product Code LWS
UDI-Device Identifier00802526085505
UDI-Public00802526085505
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/26/2020
Device Model Number0128
Device Catalogue Number0128
Device Lot Number106927
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2020
Initial Date Received by Manufacturer 02/07/2020
Supplement Date Received by Manufacturer04/16/2020
Initial Report FDA Received Date04/03/2020
Supplement Report FDA Received Date05/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR